advertisement
Question
Posted by: Theo | 2005/05/25

Cipramil and Creatine

Hi
Ive started strength training for the past 3 months and I feel really good. I want to start using Creating Monohydrate but Im on the anti depressant Cipramil for the past 4 years. The label on the bottle of the creatine warns that the creatine should not be taken with mood altering medications. Why is this?
Any comments

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Whenever one is taking an unnatural amount of even a naturally occurring substance ( such as Creatine in the large doses included in the supplements that have not been properly tested or researched, one runs the risk of unpredictable interactions with other substances and with drugs, which are of course tested in normal circumstances, not in people taking various substances ( and the profiteers who produce supplements certainly don't bother to do the needed tests for safety ). I'd be cautious about such a combination, and surely you'd be healthier on the Cipramil and physical training, without supplements ? You could check with your shrink whether you still need to remain on the Cipramil ( some of us do, some of us don't ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement